1. Наука
  2. Видання
  3. Системи обробки інформації
  4. 1(68)'2008
  5. Random packing of identical spheres into a cylindrical container

Random packing of identical spheres into a cylindrical container

G. N. Yaskov
Системи обробки інформації. — 2008. — № 1(68). — С. 128-130.
УДК 519.859
Мова статті: англійська
Анотації на мовах:

In this paper an algorithm to pack a great number of identical spheres is suggested. The mathematical model of the problem is constructed on the ground of functions
Інформація про авторів публікації:
Бібліографічний опис для цитування:
Yaskov G. N. Random packing of identical spheres into a cylindrical container / G. N. Yaskov  // Системи обробки інформації. — 2008. — № 1. — С. 128-130.